# SDR SWIA201334547

- Difficulty date: August 21, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 25,158 hours, 21,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FS JUST AFT OF APU EXHAUST TWO SMALL GOUGES IN SKIN.  C-CHECK REPAIRED TWO SMALL GOUGES IN SKIN ON RT SIDE OF FS JUST AFT OF APU EXHAUST, IAW STS EA.
